MAUDE Adverse Event Report: MEDLINE RENEWAL; LIGASURE MARYLAND 44CM FT10 COMPATIBLE

MEDLINE RENEWAL; LIGASURE MARYLAND 44CM FT10 COMPATIBLE
Catalog Number LF1944CRH
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 9/18/2024, the device was not vessel sealing correctly.It would not cauterize completely and the vessels were still slightly bleeding.The facility stated that there was no adverse patient reaction or patient injury and another reprocessed ligasure was pulled with no issues".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 9/18/2024, the device was not vessel sealing correctly.

Common Device Name
LIGASURE MARYLAND 44CM FT10 COMPATIBLE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20463457
Report Number3032391-2024-00006
Device Sequence Number18071962
Product Code NUJ
UDI-Device Identifier10888277719439
UDI-Public10888277719439
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberLF1944CRH
Device Lot Number524171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown